# SDR TAOA039806

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38067811
- Condition: Overheating
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LGA-BOS - FLT 6080 - SMOKE IN CABIN WITH BOTH PACKS AND GASPER FAN ON.  PACKS WERE NOT OVERHEATED, BEFORE DEPARTURE LGA AIRCRAFT SWAP.  REPLACED AUXILIARY POWER UNIT ASSEMBLY PER FORM 14MT-4914A LEAK AND OPERATIONAL CHECK NORMAL.  RAN BOTH PACKS NO SMOKE OR FUMES NOTED.  (M)
